I am tired some in the morning but otherwise once I get going I’m ok. I wonder if it is your BP meds making you tired? How’s your diet? Do you take any supplements?
Member has chosen to not make this information public.
Member not yet following any Pages.
I have recently been diagnosed with ET after having a stroke one year ago and only 49 years old. I have been on Hydrea for 2 months to lower my platlets down to the 400s. After one month no change so they increased it to 2 a day and that got them down to 430 but now my liver enzymes are high. Has anyone else experienced this? I am having them rechecked in a week but was told I may need to take a break from the Hydrea.
I am + JAK2 and just had a biopsy and they still don't know for certain that I have ET but my blood work is normal except my platlets are high in the 580s. I had a stroke last year and I'm only 49 the main symptom was numbness and tingling in my hands and after the stroke burning sensation in my feet. Nobody was listening to me until I pushed for further testing and was positive. They have started me on hydrea and no bad side effects. Just hope it brings my platlets down so I don't have another stroke.